# SDR SWAA991242

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1285M39P01
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, NR 2 ENG ENCOUNTERED BIRD STRIKE AND ABORTED THE TAKEOFF AT 110 KNOTS DUE TO VIBRATION ON THE ENG.   REMOVED AND REPLACED NR 35 AND NR 36 DAMAGED FAN BLADES ON NR 2 ENG.  ALSO, REMOVED AND REPLACED CSD OIL COOLER PER MM.
